# SDR VNAA9811005

- Difficulty date: November 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N429JS
- Make and model: Dorner DO328100
- Aircraft serial: 3043
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 6120 · Propeller Controlling System
- Part: Seal
- Part number: C33170232
- Condition: Leaking
- Location: Rt Pcu
- Stage of operation: TX
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

OIL WAS NOTED TO BE COMING OUT OF THE RIGHT HAND ENGINE DRAIN, DURING THE TAXI OUT FOR TAKEOFF.  THE AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE INSPECTED AND REPLACED THE RIGHT HAND PROPELLER CONTROL UNIT O-RING SEALS, IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 61-21-10.  LEAK AND OPERATIONAL CHECKS WERE COMPLETED.
